# SDR SWAA032638

- Difficulty date: November 29, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: 082SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22731
- Aircraft time: 68,200 hours, 74,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BR2013
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS COVERS BROKEN BETWEEN ROWS 4 AND 5.  REPAIRED EEPLS PER MM
